# SDR USAA050333

- Difficulty date: March 1, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1135094
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR SUPPORT CORRODED 1 INCH BY 8 INCH AREA, FORWARD ENTRANCE FLOOR SUPPORT.  CORROSION LEVEL 1, TASK NR C53-107-01.  REMOVED AND REPLACED FLOOR SUPPORT PER SRM 51-40-02.  (M)
